# SDR DHL9770105C

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 2761 · Drag Control Actuator
- Part: Act Fitting
- Part number: 652162203
- Condition: Cracked
- Location: Nr 12 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE NR 12 SPOILER ACTUATOR SUPPORT WAS FOUND TO HAVE CRACKED ATTACH ANGLE AT THE INBOARD LUGS.  REPLACED THE NR 12 SPOILER ACTUATOR SUPPORT FITTING ATTACH ANGLE, INBOARD SIDE AS PER SRM 51-10-1 PAR 4, N/R2040.
